Englis, Miroslav; Zhang, Genkai

Connection and Curvature on Bundles of Bergman and Hardy Spaces

Doc. Math. 25, 189-217 (2020)
DOI: 10.25537/dm.2020v25.189-217
Communicated by Eckhard Meinrenken


We consider a complex domain \(D\times V\) in the space \(\mathbb{C}^m\times \mathbb{C}^n\) and a family of weighted Bergman spaces on \(V\) defined by a weight \(e^{-k\phi(z, w)}\) for a pluri-subharmonic function \(\phi(z, w)\) with a quantization parameter \(k\). The weighted Bergman spaces define an infinite dimensional Hermitian vector bundle over the domain \(D\). We consider the natural covariant differentiation \(\nabla_Z\) on the sections, namely the unitary Chern connections preserving the Bergman norm. We prove a Dixmier trace formula for the curvature of the unitary connection and we find the asymptotic expansion for the curvatures \(R^{(k)}(Z, Z)\) for large \(k\) and for the induced connection \([\nabla_Z^{(k)}, T_f^{(k)}]\) on Toeplitz operators~\(T_f\). In the special case when the domain \(D\) is the Siegel domain and the weighted Bergman spaces are the Fock spaces we find the exact formula for \([\nabla_Z^{(k)}, T_f^{(k)}]\) as Toeplitz operators. This generalizes earlier work of \textit{J. E. Andersen} in [Commun. Math. Phys. 255, No. 3, 727--745 (2005; Zbl 1079.53136)]. Finally, we also determine the formulas for the curvature and for the induced connection in the general case of \(D\times V\) replaced by a general strictly pseudoconvex domain \(\mathcal{V}\subset\mathbb{C}^m\times\mathbb{C}^n\) fibered over a domain \(D\subset\mathbb{C}^m\). The case when the Bergman space is replaced by the Hardy space on the boundary of the domain is likewise discussed.

Mathematics Subject Classification

32A36, 47B35, 32Q20, 32L05, 47B10


Bergman space, bundle of Bergman spaces, Fock space, Fock bundle, Siegel domain, Chern connection and curvature, Toeplitz operator


  • 1. J. Andersen, Deformation quantization and geometric quantization of abelian moduli spaces, Comm. Math. Phys. 255 (2005), 727-745. DOI 10.1007/s00220-004-1244-y; zbl 1079.53136; MR2135450.
  • 2. B. Berndtsson, Curvature of vector bundles associated to holomorphic fibrations, Ann. Math. 169 (2009), 531-560. DOI 10.4007/annals.2009.169.531; zbl 1195.32012; MR2480611; arxiv math/0511225.
  • 3. B. Berndtsson, Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains, Ann. Inst. Fourier (Grenoble) 56 (2006), no. 6, 1633-1662. DOI 10.5802/aif.2223; zbl 1120.32021; MR2282671; arxiv math/0505469.
  • 4. Y. J. Choi, A study of variations of pseudoconvex domains via Kähler-Einstein metrics, Math. Z. 281 (2015), 299-314. DOI 10.1007/s00209-015-1484-x; zbl 1329.32011; MR3384871.
  • 5. A. Connes, Noncommutative geometry, Academic Press, 1994. zbl 0818.46076; MR1303779.
  • 6. M. Engliš, An Excursion into Berezin-Toeplitz Quantization and Related Topics, in: D. Bahns, W. Bauer, I. Witt (eds.), Quantization, PDEs, and Geometry, Operator Theory: Advances and Applications, 251. Birkhäuser, Cham, 2016, 69-115. DOI 10.1007/978-3-319-22407-7_2; zbl 1341.53122; MR3494849.
  • 7. M. Engliš and G. Zhang, Hankel operators and the Dixmier trace on strictly pseudoconvex domains, Doc. Math. 15 (2010), 601-622. https://www.elibm.org/article/10000168; zbl 1218.32002; MR2679068.
  • 8. G. Folland, Harmonic analysis in phase space, Annals of Mathematics Studies, 122. Princeton University Press, Princeton, NJ, 1989. DOI 10.1515/9781400882427; zbl 0682.43001; MR0983366.
  • 9. L. Lempert and R. Szöke, Direct images, fields of Hilbert spaces, and geometric quantization, Comm. Math. Phys. 327 (2014), 49-99. DOI 10.1007/s00220-014-1899-y; zbl 1291.53090; MR3177932; arxiv 1004.4863.
  • 10. J. Peetre, Fock bundles, in: C. Sadosky (ed.), Analysis and partial differential equations. A collection of papers dedicated to Mischa Cotlar, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York and Basel, 1990, 301-326. MR1044795.
  • 11. L. A. Takhtajan and L.-P. Teo, Weil-Petersson metric on the universal Teichmüller space, Mem. Amer. Math. Soc. , 861, 2006. DOI 10.1090/memo/0861; zbl 1243.32010; MR2251887; arxiv math/0312172.
  • 12. X. Wang, A curvature formula associated to a family of pseudoconvex domains, Ann. Inst. Fourier 67 (2017), 269-313. DOI 10.5802/aif.3082; zbl 1386.32006; MR3612332; arxiv 1508.00242.


Englis, Miroslav
Mathematics Institute, Silesian University in Opava, 74601 Opava, and Mathematics Institute, Czech Academy of Sciences, 11567 Prague 1, Czech Republic
Zhang, Genkai
Mathematical Sciences, Chalmers University of Technology, and Göteborg University, SE-412 96 Göteborg, Sweden